On Taylor series of functions regular in Gaier regions

P. Erdős, Fritz Herzog, George Piranian

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)39-52
Number of pages14
JournalArchiv der Mathematik
Volume5
Issue number1-3
DOIs
Publication statusPublished - Apr 1954

Fingerprint

Taylor series

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On Taylor series of functions regular in Gaier regions. / Erdős, P.; Herzog, Fritz; Piranian, George.

In: Archiv der Mathematik, Vol. 5, No. 1-3, 04.1954, p. 39-52.

Research output: Contribution to journalArticle

Erdős, P. ; Herzog, Fritz ; Piranian, George. / On Taylor series of functions regular in Gaier regions. In: Archiv der Mathematik. 1954 ; Vol. 5, No. 1-3. pp. 39-52.
@article{0a31a5ae0ba045118f1b99caeba4f08c,
title = "On Taylor series of functions regular in Gaier regions",
author = "P. Erdős and Fritz Herzog and George Piranian",
year = "1954",
month = "4",
doi = "10.1007/BF01899316",
language = "English",
volume = "5",
pages = "39--52",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "1-3",

}

TY - JOUR

T1 - On Taylor series of functions regular in Gaier regions

AU - Erdős, P.

AU - Herzog, Fritz

AU - Piranian, George

PY - 1954/4

Y1 - 1954/4

UR - http://www.scopus.com/inward/record.url?scp=0040705274&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040705274&partnerID=8YFLogxK

U2 - 10.1007/BF01899316

DO - 10.1007/BF01899316

M3 - Article

AN - SCOPUS:0040705274

VL - 5

SP - 39

EP - 52

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 1-3

ER -